# SDR SWAA2019020529245

- Difficulty date: January 25, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 33,798 hours, 20,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VERTICAL PRESSURE DECK MOD CRACKED AT BS 663, BETWEEN LBL 24 TO LBL 45.  REPAIRED ANGLE IAW EA.
